# SDR CA001024026

- Difficulty date: October 6, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, Y
- Precautionary procedure: E, B, A

## Discrepancy

(CAN) DURING CLIMB, NR 1 ENGINE EXPERIENCED AN UN-COMMANDED SHUT DOWN. FLIGHT CREW DECLARED AN EMERGENCY LANDING (UNEVENTFUL). THE AIRPORT FIRE DEPARTMENT FOAMED THE ENGINE AFTER LANDING BECAUSE OF VISIBLE SMOKE COMING OUT OF THE JET PIPE. THE ENGINE LPT HAD DAMAGE VISIBLE FROM THE EXHAUST. THE ENGINE WAS REPLACED.AIRCRAFT BACK IN SERVICE. 2000-10-31TC: FOLLOW-UP REPORT EXPECTED FROM ORIGINATOR.
